India
A 27-year-old male asked:

I want to grow my penis large and thicker also is there any exercise or medicine available without any side effect.

2 doctor answers4 doctors weighed in
Dr. Jeffrey Kass
Podiatry 30 years experience
Sometimes people: Want things they can't have. Sometimes, its good to appreciate what you have. The more important thing is that your penis works. Don't worry so much about its size. I know of know medicine to help you.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Richard Sarle
Urology 24 years experience
No: No medication, or exercise can do this.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 36-year-old member asked:
Will my penis grow any larger after puberty?
Dr. Johanna Fricke
Pediatrics - Developmental and Behavioral 52 years experience
That ship has : sailed if you're really 36. Once you've hit Tanner Stage V of puberty, that's about the size of it. If you are concerned that you may have a micropen... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old male asked:
My penis is not big and not so strong what i will do now and what kind medicine i will take for cure. My penis length is 5 cm?
Dr. Heidi Fowler
Psychiatry 27 years experience
Penis size.: Past puberty? No medications, creams, devices or exercises will increase penis length if you have completed puberty. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
A 22-year-old male asked:
Hi doc I have a query how do I grow penis length and grith my erected size is 13cm I want it more big and fat?
Dr. Heidi Fowler
Psychiatry 27 years experience
Be satisfied: There are no potions, lotions or pills which will grow your penis longer. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
A 30-year-old male asked:
Have red dots on tip of penis under skin hard to notice unless bright light. Penis is twice as thick on the left side when erect thicker no sex2yrs.
Dr. Lusa Hung
Clinical Psychology 18 years experience
See a doctor : I would go see a doctor to take a look at that. Could be normal symptoms or something more serious
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old male asked:
I'm taking infexim-200 since 6 days before ..But today i got inflammations on my penis and got backache..Is this a side effect of this medicine?
Dr. Donald Alves
Emergency Medicine 25 years experience
No: That is a alternate name for cefixime, an antibiotic, which would not cause localized irritation of penis or back ache. Should be seen by dr, as might... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 14, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.